# SDR SWAA2024110548973

- Difficulty date: October 16, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 44,345 hours, 27,209 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER L/E 341B FIRST I/B RIB IS CRACKED (PANEL MARKED)<[01] REMOVED & REPLACED R/H HORIZONTAL STABILIZER L/E 341B FIRST I/B RIB I.A. W SRM 51-40-02 AND DWG 186A1301 LE STA 78.29;[02] VERIFIED ACTION 1. JOB COMPLETE.
